| Model Number |
68HP-750 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: no patterns were found; therefore, no additional actions are deemed required.The trend of a050401 fluid leak complaints will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device deflation.
Event or Problem Description
Healthcare professional reported "deflation" against right device.The device remains implanted.
Event or Problem Description
The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, an openings assessed, as surgical damage.Additional observations: crease fold observed, inside device.Wear abrasion observed, on the device.No further actions are required, as the device was implanted.
Event or Problem Description
The device has been explanted and replaced.